# SDR SIMA20160728008

- Difficulty date: July 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LT EMERGENCY LIGHT IS DAMAGED.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12.
